# SDR DALA2018103106360

- Difficulty date: October 24, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON OB BALLSCREW LARGE SHAFT AT LT WING INBD FLAP. CORRECTIVE ACTION: NRC S/N: 0224: OB BALLSCREW LARGE SHAFT AT LT WING INBD FLAP WAS REPLACED FOR A NEW ONE PER AMM 27-51. OPERATIONAL TEST WAS PERFORMED PER AMM 27-51. (0799257).
